MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 2/3 MM TROCAR 65MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. 2/3 MM TROCAR 65MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 23NBS
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: u94l9p.Date of event is unknown.(b)(4).Investigation summary: the analysis results found that 23nbs device was received without the original packaging.In addition, the obturator was returned damaged (bent).Due to the damages found on the device, the complaint is confirmed.A possible cause for these conditions is due to improper handling during use of the device.Use caution when introducing or removing instruments through the trocar sleeve in order to prevent inadvertent damage.As part of our quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.A manufacturing record evaluation was performed for the finished device lot/batch number and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, the device could not be inserted into the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
2/3 MM TROCAR 65MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12334736
Report Number3005075853-2021-04758
Device Sequence Number4542796
Product Code GCJ
UDI-Device Identifier10705036000402
UDI-Public10705036000402
Combination Product (Y/N)N
PMA/510(K) Number
K972578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23NBS
Device Catalogue Number23NBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/17/2021
Patient Sequence Number1